# SDR DALA2015040102545

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1187-1195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITAL AD: CORROSION ON FINGER DOUBLER REPAIR BETWEEN STA Y=1187 TO Y= 1195 AND LONGERON 29 LT TO 30 AT AFT CARGO COMPARTMENT.  DOUBLER WAS REPLACED IAW SRM 53-04-2, 51-10-3, PAR 14 AND 21, 38, 51-30-5.
